| Model Number |
772417 |
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the kit was missing iodine.
Additional Manufacturer Narrative
The reported event could not be confirmed as no sample was returned for evaluation.A potential failure mode could be ¿missing components/ accessories and/or not according to proper assembly sequence¿ with a potential root cause of ¿incorrect operation¿.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "contents: vinyl catheter, 14 fr.Uro-prep¿ tray with: underpad, drape, povidone-iodine swabsticks (3), specimen container and label.".
Event or Problem Description
It was reported that the kit was missing iodine.